# SDR DL757953116

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4002138
- Condition: Delaminated
- Location: Nr 10 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE CRACKED AND DELAMINATED.  REPLACED T/E WEDGE PER SRM 57-43-02, DURING SHOP INSPECTION FOR NR 10 L/E SLAT.
